# SDR REXA2012060100682

- Difficulty date: May 31, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 9,329 hours, 6,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 270 S24-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND DAMAGE TO THE SKIN AT  BETWEEN S-24R AND S-25R.  THE DAMAGE WAS REMOVED RESULTING IN A 1.1 BY 0.9 BY 0.022 DEEP BLEND OUT.  REPAIRED IAW PINNACLE EA CRJ953-00597 REV B AND ASSOCIATED 8110-3 DATED MAY 25, 2012.
